# SDR DALA2024053005686

- Difficulty date: May 30, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 38,959 hours, 4,946 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3323 WIFE & ALL DELTA 1 SEATS INOP X ELECTRICAL BURNING SMELL ROW 6-7 AND 30-32 NO PASSENGERS ON BOARD AT GATE. CORRECTIVE ACTION: REMOVED AND REPLACED RCCB 5IXN OPS CK NORMAL PER 24-51 A330 AMM. (5950902)
